# SDR UIEA2019030603492

- Difficulty date: March 6, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 88,386 hours, 16,677 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Filter
- Part number: 654T003514
- Condition: Unserviceable
- Location: Oil System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R OIL FILTER MASTER CAUTION AFTER START. MESSAGE CLEARED AFTER 90 SECONDS. STATUS MESSAGE REMAINS.( R/R SCAVENGE OIL FILTER IAW AMM 79-21-04. PERFORMED ENGINE RUN IAW 71-00-00. MSG CLEARED, LEAK CHECK GOOD. )
